# SDR AALA202105179033

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,056 hours, 10,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Emr Pwr Assis
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT INOPERATIVE.. REPLACED BATTERY PACK PER AMM 52-11-20.
